# SDR REXA2025042300483

- Difficulty date: April 10, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 R/H CROSSBEAM TO HAVE MULTIPLE SPOTS OF CORROSION BETWEEN BL 0 AND RBL 12.    UPON FURTHER EVALUATION FOUND FS 280 R/H CROSSBEAM FOUND OUT OF LIMITS IAW CRJ 900 SRM 53-00-00-101-001-A01. DUE TO 100% MATERIAL LOSS. REMOVED R/H FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE FS 280 R/H CROSSBEAM (PN# CC670-34094JP-2S) IAW CRJ900 SRM 51-40-11-001-001-A01. LOCATED AND DRILL HOLES COMMON TO RH FLOOR SILL AND 280 CROSSBEAM AND INSTALLED RIVETS IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.  INSTALLED R/H FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-22-001-001-A01. REF. CRJ 900 SRM 53-11-10-201-004-A01 FOR ALTERNAT FASTENERS. APPLIED PAINT AND CIC REQUIRED ON FWD & AFT SIDE OF R/H FS 280 CROSSBEAM IAW CRJ900 SRM 51-25-21-001-001-A01 AND 51-21-11-001-001-A01.
